# SDR FDEA202406100788

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66242
- Aircraft time: 6,505 hours, 3,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587614
- Condition: Dented
- Location: Zone 200
- Part time: 6,505 hours, 3,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ALONG UPPER SURFACE OF FLOOR PANEL 241KFF SECTION 45 OF MDC. MDC, SECTION 45, FLOOR PANEL 241KFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG   201 SHEET 2 REV 88 DEC 15/2023
